# SDR SWAA2021071688461

- Difficulty date: June 1, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE IS CRACKED BS 440 TO 460 LBL 24 WL 154 / REMOVED AND REPLACED FWD CARGO BAY BAFFLE BS440 TO 460 LBL24 WL154 IAW SRM 51-40-02-0G-0 AND DWG 143A7505
